American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[2] Paulo A. S. Caetano and Paulo D. Cordaro. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011) 185-201. MR 2719678.
Abstract, references, and article information   
View Article: PDF

[3] François Treves. On the solvability of vector fields with real linear coefficients. Proc. Amer. Math. Soc. 137 (2009) 4209-4218. MR 2538582.
Abstract, references, and article information   
View Article: PDF

[4] Marina Ghisi and Massimo Gobbino. A class of local classical solutions for the one-dimensional Perona-Malik equation. Trans. Amer. Math. Soc. 361 (2009) 6429-6446. MR 2538599.
Abstract, references, and article information   
View Article: PDF

[5] Patrice Pongérard. Sur l'existence d'une solution ramifiée pour des équations de Fuchs à caractéristique simple. Proc. Amer. Math. Soc. 137 (2009) 2671-2683. MR 2497480.
Abstract, references, and article information   
View Article: PDF

[6] Jérémie Szeftel. A nonlinear approach to absorbing boundary conditions for the semilinear wave equation. Math. Comp. 75 (2006) 565-594. MR 2196981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Hild and Yves Renard. Local uniqueness and continuation of solutions for the discrete Coulomb friction problem in elastostatics. Quart. Appl. Math. 63 (2005) 553-573. MR 2169034.
Abstract, references, and article information
View Article: PDF

[8] Shigeo Tarama. Strong uniqueness for the plate equations. Proc. Amer. Math. Soc. 132 (2004) 3629-3639. MR 2084086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Detlef Müller and Zhenqiu Zhang. Local solvability for positive combinations of generalized sub-Laplacians on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001) 3101-3107. MR 1840117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sagun Chanillo and François Treves. Local exactness in a class of differential complexes. J. Amer. Math. Soc. 10 (1997) 393-426. MR 1423030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Del Santo and X. Saint Raymond. A remark on H\"ormander's uniqueness theorem . Proc. Amer. Math. Soc. 117 (1993) 721-725. MR 1145944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard Jacobowitz. A nonsolvable complex vector field with H\"older coefficients . Proc. Amer. Math. Soc. 116 (1992) 787-795. MR 1107922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nicholas Hanges. Almost Mizohata operators . Trans. Amer. Math. Soc. 293 (1986) 663-675. MR 816318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pierre Lévy-Bruhl. Conditions suffisantes de r\'esolubilit\'e locale pour des op\'erateurs invariants \`a gauche sur des groupes nilpotents. II . Trans. Amer. Math. Soc. 293 (1986) 593-603. MR 816312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. C. Zachmanoglou. Nonanalytic solutions of certain linear PDEs . Trans. Amer. Math. Soc. 277 (1983) 805-814. MR 694389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. C. Zachmanoglou. Manifolds of nonanalyticity of solutions of certain linear PDEs . Trans. Amer. Math. Soc. 266 (1981) 573-582. MR 617552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1